Finite simple groups with short Galois orbits on conjugacy classes

Victor Bovdi, Thomas Breuer, Attila Maróti

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

All finite simple groups are determined with the property that every Galois orbit on conjugacy classes has size at most 4. From this we list all finite simple groups G for which the normalized group of central units of the integral group ring ZG is an infinite cyclic group.

Original languageEnglish
Pages (from-to)151-169
Number of pages19
JournalJournal of Algebra
Volume544
DOIs
Publication statusPublished - Feb 15 2020

Keywords

  • Finite simple group
  • Integral group ring

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Finite simple groups with short Galois orbits on conjugacy classes'. Together they form a unique fingerprint.

Cite this